# SDR SWAA2021102532174

- Difficulty date: October 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 56,973 hours, 29,861 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELING AND/OR DELAMINATION ON UPPER RIGHT WING OUTBOARD OF SLATS AND NEAR FORWARD LEADING EDGE OF WING.  TOUCHED UP PAINT ON UPPER RIGHT WING OUTBOARD OF SLATS AND NEAR FORWARD LEADING EDGE OF WING IAW AMM 51-21-99-300-801.
